Endoscopic groups and packets of non-tempered representations
Compositio Mathematica, Tome 64 (1987) no. 3, p. 271-309
@article{CM_1987__64_3_271_0,
     author = {Adams, Jeffrey and Johnson, Joseph F.},
     title = {Endoscopic groups and packets of non-tempered representations},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {3},
     year = {1987},
     pages = {271-309},
     zbl = {0647.22008},
     mrnumber = {918414},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1987__64_3_271_0}
}
Adams, Jeffrey; Johnson, Joseph F. Endoscopic groups and packets of non-tempered representations. Compositio Mathematica, Tome 64 (1987) no. 3, pp. 271-309. http://www.numdam.org/item/CM_1987__64_3_271_0/

1 J. Adams and J.F. Johnson: Endoscopic groups and stable packets of certain derived functor modules. To appear in Proceedings of the Conference on the Selberg Trace Formula, Contemporary Mathematics ed. by D. Hejhal, P. Sarnak and A. Terras, Bowdoin, Maine, July 1984, A.M.S. | MR 853549 | Zbl 0653.22011

2 J. Arthur: On some problems suggested by the trace formula. In: Lie Groups Representations II, Proceedings of the Special Year on Harmonic Analysis, Univ. of Maryland, 1982-1983, ed. by R. Herb, R. Lipsman and J. Rosenberg, Lecture Notes in Mathematics, vol. 1041, Springer-Verlag, 1983. | MR 748504 | Zbl 0541.22011

3 D. Barbasch and D. Vogan: Unipotent representations of complex semisimple groups, Ann. of Math. 121(1) (1985) 41-110. | MR 782556 | Zbl 0582.22007

4 A. Borel: Automorphic L-functions. (In Automorphic Forms, Representations, and L-functions, part 2, pp. 27-61. ed. by A. Borel, and W. Casselman. Proceedings of Symposia in Pure Mathematics, vol. 33, A.M.S., Providence 1979. | MR 546608 | Zbl 0412.10017

5 L. Clozel and P. Delorme, Le Théorème de Paley-Wiener invariant pour les groupes de Lie reductifs (I). Inv. Math. 77, (1984) 427-453. | MR 759263 | Zbl 0584.22005

6 H. Hecht and W. Schmid: Characters, asymptotics, and n-homology of Harish-Chandra modules. Acta Math. 151 (1983) 49-151. | MR 716371 | Zbl 0523.22013

7 J.F. Johnson: Lie algebra cohomology and the resolution of certain Harish-Chandra modules. Math. Ann. 267 (1984) 377-393. | MR 738259 | Zbl 0524.22016

8 J.F. Johnson: Character identities between different real reductive lie groups. To appear in Advances in Math.

9 R. Langlands: On the classification of irreducible representations of real algebraic groups. Notes, I.A.S, 1973. | Zbl 0741.22009

10 R. Langlands: Les Dêbuts d'une Formule des Traces Stable. Publ. Math. Univ. Paris VII, vol. 13, Paris, 1983. | MR 697567 | Zbl 0532.22017

11 D. Shelstad: Characters and inner forms of a quasisplit group over R. Comp. Math. 39 (1979) 11-45. | Numdam | MR 539000 | Zbl 0431.22011

12 D. Shelstad: Orbital integrals and a family of groups attached to a real reductive group. Ann. Sci. École Norm. Sup. 12 (1979) 1-31. | Numdam | MR 532374 | Zbl 0433.22006

13 D. Shelstad: Embedding of L-groups. Can. J. Math. 33 (1981) 613-658. | MR 627641 | Zbl 0457.22006

14 D. Shelstad: L-indistinguishability for real groups. Math. Ann. 259 (1982) 385-430. | MR 661206 | Zbl 0506.22014

15 T. Springer: Reductive groups. In: Automorphic Forms, Representations, and L-functions, part 1, pp. 3-27, ed. by A. Borel and W. Casselman, Proceedings of Symposia in Pure Mathematics, vol. 33, A.M.S., Providence, 1979. | MR 546587 | Zbl 0416.20034

16 D. Vogan: Representations of Real Reductive Lie Groups, Birkhauser, Boston, Basel, Stuttgart, 1981. | MR 632407 | Zbl 0469.22012

17 D. Vogan: Irreducible characters of semisimple Lie groups, III: Proof of the Kazhdan-Lusztig conjectures in the integral case. Inv. Math. 71 (1983) 381-417. | MR 689650 | Zbl 0505.22016

18 D. Vogan: Irreducible characters of semisimple Lie groups IV. Character-multiplicity duality. Duke Math. J. 49 (1982) 943-1073. | MR 683010 | Zbl 0536.22022

19 D. Vogan: Unitarizability of certain series of representations. Ann. of Math. 120 (1984) 141-187. | MR 750719 | Zbl 0561.22010

20 N. Wallach, On the unitarizability of derived functor modules. Preprint. | MR 762359 | Zbl 0547.22008

21 G. Zuckerman: Tensor products of finite and infinite dimensional representations of semisimple Lie groups. Ann. of Math. 106 (1977) 295-308. | MR 457636 | Zbl 0384.22004